# SDR UG82001F00009

- Difficulty date: October 18, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N5116
- Make and model: Cessna 750
- Aircraft serial: 7500019
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Power Unit
- Part number: 99144644
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 2,369 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT ON CABIN FLOOR AS WELL AS HUM. LT HYD (A) SYSTEM FLUCTUATED BETWEEN 2400-3300 PSI.  WHEN GEAR WAS SELECTED DOWN LT HYD PRES WAS 2100 AND RT HAD AN OT (AMBER) LIGHT.  UPON LANDING THEY GOT A (B) SYSTEM FAIL MESSAGE, BOTH SYSTEM PRESSURES WERE 1800 PSI.  HYDRAULIC SYSTEM MALFUNCTION DUE TO FAILED HYDRAULIC POWER TRANSFER UNIT.  FAILED UNIT CAUSE CONTAMINATION IN THE LEFT HYDRAULIC SYSTEM WHICH NECESSITATED THE REPLACEMENT OF THE LEFT HYDRAULIC PUMP, ALL (A) SYSTEM FILTERS AND FLUSHING AND BLEEDING OF THE HYDRAULIC SYSTEM.  REPLACED THE HYDRAULIC SYSTEM PTU, LEFT ENGINE DRIVEN PUMP AND ALL (A) SYSTEM FILTERS.  HYDRAULIC SYSTEM WAS FLUSHED AND BLED PER AIRCRAFT MAINTENANCE MANUAL.
